Alert archive / North Dakota / Red Flag Warnings in 2011
Red Flag Warning 12, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Nov 13, 2011, 3:48 AM MST for 4 counties in North Dakota. It took effect at Nov 13, 2011, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2011, 3:48 AM MST (10:48 UTC)
- In effect from
- Nov 13, 2011, 11:00 AM MST
- Expired
- Nov 13, 2011, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2963 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -111 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098 WWUS83 KBIS 131048 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 448 AM CST SUN NOV 13 2011 ...RED FLAG WARNING FOR FAR SOUTHWEST NORTH DAKOTA SUNDAY FOR STRONG WINDS AND VERY DRY FUELS... .DESPITE RELATIVE HUMIDITY LEVELS BEING ABOVE CRITICAL VALUES...WESTERLY WINDS SUSTAINED AT 25 MPH WITH OCCASIONAL GUSTS TO NEAR 40 MPH COMBINED WITH PLENTIFUL VERY DRY FUELS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND VERY HIGH FIRE DANGER SUNDAY AFTERNOON ACROSS THE FAR SOUTHWEST. RAPID FIRE GROWTH HAS BEEN RECENTLY OBSERVED ACROSS THE SOUTHWEST WITH SIMILAR CONDITIONS. FOR MONDAY...WEST-NORTHWEST WINDS SUSTAINED TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE. HOWEVER...LIGHT PRECIPITATION IS ALSO POSSIBLE MONDAY AFTERNOON...AND WILL NOT ISSUE A FIRE WEATHER WATCH AT THIS TIME. HOWEVER...CONDITIONS WILL HAVE TO BE MONITORED FOR POSSIBLE FIRE WEATHER HEADLINES. NDZ040-041-043-044-131900- /O.NEW.KBIS.FW.W.0012.111113T1800Z-111114T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- 348 AM MST SUN NOV 13 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR STRONG WINDS AND VERY DRY FUELS FOR FAR SOUTHWEST NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND VERY DRY FUELS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * SUSTAINED WINDS TO 25 MPH WITH GUSTS TO NEAR 40 MPH ARE EXPECTED THIS AFTERNOON ACROSS FAR SOUTHWEST NORTH DAKOTA. * STRONG WINDS COMBINED WITH VERY DRY FUELS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH...WHICH HAS BEEN RECENTLY OBSERVED ACROSS THE SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ AYD
4 follow-up statements
364 WWUS83 KBIS 131305 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 705 AM CST SUN NOV 13 2011 ...RED FLAG WARNING FOR FAR SOUTHWEST NORTH DAKOTA SUNDAY FOR STRONG WINDS AND VERY DRY FUELS... .DESPITE RELATIVE HUMIDITY LEVELS BEING ABOVE CRITICAL VALUES... WESTERLY WINDS SUSTAINED AT 25 MPH WITH OCCASIONAL GUSTS TO NEAR 40 MPH COMBINED WITH PLENTIFUL VERY DRY FUELS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND VERY HIGH FIRE DANGER SUNDAY AFTERNOON ACROSS THE FAR SOUTHWEST. RAPID FIRE GROWTH HAS BEEN RECENTLY OBSERVED ACROSS THE SOUTHWEST WITH SIMILAR CONDITIONS. FOR MONDAY...WEST-NORTHWEST WINDS SUSTAINED TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE. HOWEVER...LIGHT PRECIPITATION IS ALSO POSSIBLE MONDAY AFTERNOON...AND SO A FIRE WEATHER WATCH WILL NOT BE ISSUED AT THIS TIME FOR MONDAY. HOWEVER...CONDITIONS WILL HAVE TO BE MONITORED FOR POSSIBLE FIRE WEATHER HEADLINES. NDZ040-041-043-044-132115- /O.CON.KBIS.FW.W.0012.111113T1800Z-111114T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- 605 AM MST SUN NOV 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND VERY DRY FUELS FOR FAR SOUTHWEST NORTH DAKOTA. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * SUSTAINED WINDS TO 25 MPH WITH GUSTS TO NEAR 40 MPH ARE EXPECTED THIS AFTERNOON ACROSS FAR SOUTHWEST NORTH DAKOTA. * STRONG WINDS COMBINED WITH VERY DRY FUELS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH...WHICH HAS BEEN RECENTLY OBSERVED ACROSS THE SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JP MARTIN
942 WWUS83 KBIS 131646 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1046 AM CST SUN NOV 13 2011 ...RED FLAG WARNING FOR FAR SOUTHWEST NORTH DAKOTA SUNDAY FOR STRONG WINDS AND VERY DRY FUELS... .DESPITE RELATIVE HUMIDITY LEVELS BEING ABOVE CRITICAL VALUES... WESTERLY WINDS SUSTAINED AT 25 MPH WITH OCCASIONAL GUSTS TO NEAR 40 MPH COMBINED WITH PLENTIFUL VERY DRY FUELS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND VERY HIGH FIRE DANGER SUNDAY AFTERNOON ACROSS THE FAR SOUTHWEST. RAPID FIRE GROWTH HAS BEEN RECENTLY OBSERVED ACROSS THE SOUTHWEST WITH SIMILAR CONDITIONS. FOR MONDAY...WEST-NORTHWEST WINDS SUSTAINED TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE. HOWEVER...LIGHT PRECIPITATION IS ALSO POSSIBLE MONDAY AFTERNOON...AND SO A FIRE WEATHER WATCH WILL NOT BE ISSUED AT THIS TIME FOR MONDAY. HOWEVER...CONDITIONS WILL HAVE TO BE MONITORED FOR POSSIBLE FIRE WEATHER HEADLINES. NDZ040-041-043-044-140000- /O.CON.KBIS.FW.W.0012.111113T1800Z-111114T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- 946 AM MST SUN NOV 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND VERY DRY FUELS FOR FAR SOUTHWEST NORTH DAKOTA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * SUSTAINED WINDS 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH ARE EXPECTED THIS AFTERNOON ACROSS FAR SOUTHWEST NORTH DAKOTA. * STRONG WINDS COMBINED WITH VERY DRY FUELS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH...WHICH HAS BEEN RECENTLY OBSERVED ACROSS THE SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TWH
883 WWUS83 KBIS 132113 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 313 PM CST SUN NOV 13 2011 ...RED FLAG WARNING FOR FAR SOUTHWEST NORTH DAKOTA SUNDAY FOR STRONG WINDS AND VERY DRY FUELS... .WESTERLY WINDS SUSTAINED AT 25 MPH WITH OCCASIONAL GUSTS TO NEAR 40 MPH COMBINED WITH PLENTIFUL VERY DRY FUELS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND VERY HIGH FIRE DANGER THROUGH THE REMAINDER OF THE AFTERNOON ACROSS THE FAR SOUTHWEST. RAPID FIRE GROWTH HAS BEEN RECENTLY OBSERVED ACROSS THE SOUTHWEST WITH SIMILAR CONDITIONS. FOR MONDAY...WEST-NORTHWEST WINDS SUSTAINED TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE. HOWEVER...LIGHT PRECIPITATION IS ALSO POSSIBLE MONDAY AFTERNOON...AND SO A FIRE WEATHER WATCH WILL NOT BE ISSUED AT THIS TIME FOR MONDAY. HOWEVER...CONDITIONS WILL HAVE TO BE MONITORED FOR POSSIBLE FIRE WEATHER HEADLINES. NDZ040-041-043-044-140000- /O.CON.KBIS.FW.W.0012.000000T0000Z-111114T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- 213 PM MST SUN NOV 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND VERY DRY FUELS FOR FAR SOUTHWEST NORTH DAKOTA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * SUSTAINED WINDS 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH ARE EXPECTED THIS AFTERNOON ACROSS FAR SOUTHWEST NORTH DAKOTA. * STRONG WINDS COMBINED WITH VERY DRY FUELS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH...WHICH HAS BEEN RECENTLY OBSERVED ACROSS THE SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TWH
025 WWUS83 KBIS 132357 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 557 PM CST SUN NOV 13 2011 ...RED FLAG WARNING EXPIRING FOR SOUTHWEST NORTH DAKOTA... .RELATIVE HUMIDITY VALUES AND WINDS HAVE DECREASED BELOW CRITICAL FIRE WEATHER THRESHOLDS. THUS...THE RED FLAG WARNING IS BEING ALLOWED TO EXPIRE. NDZ040-041-043-044-140100- /O.EXP.KBIS.FW.W.0012.000000T0000Z-111114T0000Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- 457 PM MST SUN NOV 13 2011 ...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR FAR SOUTHWEST NORTH DAKOTA... THE RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. RELATIVE HUMIDITY VALUES AND WINDS HAVE DECREASED BELOW CRITICAL FIRE WEATHER THRESHOLDS. THUS...THE RED FLAG WARNING IS BEING ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Nov 13, 3:06 AM MST, 42 minutes earlier.
Area forecast discussion, Nov 13, 3:06 AM MST, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 406 AM CST SUN NOV 13 2011 .SHORT TERM...TODAY THROUGH MONDAY... MODELS ARE IN GOOD AGREEMENT ON THE DEEPENING OF THE BROAD CENTRAL CONUS TROUGH THROUGH THE SHORT TERM PERIOD...WITH WESTERN AND CENTRAL NORTH DAKOTA RESIDING POLEWARD OF THE UPPER LEVEL JET AXIS...WITH MULTIPLE SYSTEMS PROPAGATING THROUGH THE NORTHERN PLAINS WITH A DECREASING TREND IN TEMPERATURES THAT WILL CONTINUE INTO THE EXTENDED FORECAST PERIOD. FOR TODAY...LOW LEVEL STRATUS PRIMARILY ALONG AND NORTH OF THE MISSOURI RIVER AT 10 UTC IS FORECAST TO CONTINUE TO PUSH EAST- SOUTHEAST GIVEN THE BOUNDARY LAYER TRAJECTORIES IN THE WAKE OF THE COLD FRONT. THIS STRATUS IS EXPECTED TO CLEAR THE CWA THROUGH MORNING HOURS. CANNOT RULE OUT PATCHY DRIZZLE...AND PERHAPS EVEN FREEZING DRIZZLE UNDERNEATH THE STRATUS DECK GIVEN SATURATION WARMER THAN -10 C. MID LEVEL CLOUD COVER HAS OVERSPREAD ATOP THE STRATUS DECK. HOWEVER...THE APPROXIMATELY 8 KFT DIFFERENTIAL BETWEEN THE TWO DECKS MAY CAUSE ICE CRYSTALS IN THE SEEDER FEEDER PROCESS TO EVAPORATE BEFORE REACHING THE STRATUS...THUS PREVENTING FLURRIES. FOR THE REST OF TODAY...ANOTHER DAY OF FILTERED SUNSHINE IS EXPECTED ACROSS THE AREA. WINDY CONDITIONS ARE EXPECTED ALONG AND WEST OF THE MISSOURI RIVER WITH A TIGHT PRESSURE GRADIENT BETWEEN SURFACE HIGH PRESSURE ACROSS THE SOUTHWEST CONUS AND THE NEXT CLIPPER ACROSS EASTERN ALBERTA. WITH MIXING AND MOMENTUM TRANSFER FROM APPROXIMATELY THE 750-800 MB LAYER...GUSTS TO 35 KTS MAY BE POSSIBLE FOR A FEW HOURS ACROSS THE FAR SOUTHWEST. HOWEVER...WILL HOLD OFF ON A WIND ADVISORY FOR NOW SEEING THAT THE AFOREMENTIONED GUSTS ARE NOT EXPECTED FOR A SIGNIFICANT ENOUGH PERIOD OF TIME THIS AFTERNOON. HOWEVER...FIRE WEATHER WILL BE A CONCERN GIVEN THE WINDS AND THE PLENTIFUL...DRY FUELS IN PLACE AND HAVE ISSUED A RED FLAG WARNING FROM 18-00 UTC THIS AFTERNOON. SEE THE FIRE WEATHER DISCUSSION BELOW FOR DETAILS. A WEAK COLD FRONT IS EXPECTED TO PROPAGATE ACROSS WESTERN AND CENTRAL NORTH DAKOTA SUNDAY NIGHT...WHICH WILL LEAD TO A WINDY DAY ACROSS A LARGER PORTION OF THE CWA IN ITS WAKE. STEEP LAPSE RATES THROUGH APPROXIMATELY 700 MB WITH UNIDIRECTIONAL FLOW SHOULD ALLOW FOR GOOD MOMENTUM TRANSFER... AND A WIND ADVISORY MAY BE NEEDED ACROSS THE SOUTHWEST WHERE WINDS MAY GUST TO NEAR 40 KTS MONDAY AFTERNOON. WILL HOLD OFF ON A FIRE WEATHER WATCH FOR NOW FOR MONDAY AFTERNOON AS LIGHT PRECIPITATION WILL BE POSSIBLE ASSOCIATED WITH THE BAROCLINIC ZONE ON THE LEADING EDGE OF THE COLD AIRMASS EXPECTED TO SETTLE ACROSS THE AREA ON TUESDAY. RAIN MAY MIX WITH SNOW LATE MONDAY AFTERNOON INTO THE EARLY EVENING AS THE BOUNDARY LAYER SUFFICIENTLY COOLS INTO THE LOW TO MID 30S. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... THE MAIN CONCERNS IN THE LONG TERM WILL BE...GUSTY NORTHWEST WINDS BRINGING IN SNOW SHOWERS AND THE COLDEST AIR OF THE SEASON SO FAR MONDAY NIGHT AND TUESDAY...AND THE POSSIBILITY OF A STORM AT THE END OF THE PERIOD...NEXT WEEKEND. AS SURFACE LOW PRESSURE EXITS TO THE NORTHEAST MONDAY NIGHT A TIGHTENING PRESSURE GRADIENT WILL USHER IN A GUSTY NORTHWEST WIND AND RAIN CHANGING TO SNOW SHOWERS. HEADLINES FOR WIND MAY BE NEEDED FOR LATE MONDAY NIGHT AND TUESDAY. MUCH COLDER AIR WILL WORK IN WITH HIGHS TUESDAY NOT REACHING FREEZING ACROSS THE NORTH. BASED ON LIMITED MOISTURE...AND MID LEVEL SUPPORT BEING NARROW AND FAST MOVING...WOULD NOT EXPECT MUCH IN THE WAY OF SNOW ACCUMULATION... THOUGH A WHITE GROUND BY DAYBREAK TUESDAY SHOULD BE EXPECTED FOR LOCATIONS THAT DO GET PRECIPITATION. THE COLD SNAP IS SHORT LIVED AS H5 RIDGING...AND A WESTERLY SURFACE FLOW...SET UP BY WEDNESDAY NIGHT INTO THURSDAY. AS A WARM FRONT CROSSED THE AREA ON THURSDAY THERE WILL BE A CHANCE FOR SHOWERS...LIKELY RAIN SOUTH AND RAIN OR SNOW NORTH. AGAIN...AMOUNTS LOOK TO BE ON THE LIGHTER SIDE. FOR NEXT WEEKEND...A DEEP LONG WAVE TROUGH IS FORECAST TO SET UP ALONG THE WEST COAST WITH SOUTHWEST FLOW ALOFT INTO NORTH DAKOTA. THE TROUGH IS PROGRESSIVE AND THERE IS A STRONG SURFACE REFLECTION FORECAST OVER THE WYOMING / COLORADO / NEBRASKA AREA WITH A COLD POCKET OF AIR OVER SASKATCHEWAN / EASTERN MONTANA / AND WESTERN NORTH DAKOTA. THIS WILL BEAR CLOSE MONITORING. && .AVIATION... AN EXTENSIVE AREA OF MVFR / IFR CIGS WAS MOVING THROUGH CENTRAL AND EASTERN NORTH DAKOTA AT 0930Z. IT EXTENDED BACK INTO SASKATCHEWAN SO WILL EXPECT CENTRAL AND EASTERN TAF SITES TO BE IN THESE LOWER CLOUDS MUCH OF THE MORNING. A TIGHTENING PRESSURE GRADIENT LATER TODAY WILL LEAD TO INCREASING WIND SPEEDS THROUGH SUNDAY NIGHT. && .FIRE WEATHER... HAVE ISSUED A RED FLAG WARNING FOR TODAY FOR THE FAR SOUTHWEST FROM 18 TO 00 UTC. DESPITE RELATIVE HUMIDITIES BEING ABOVE CRITICAL VALUES...WESTERLY WINDS SUSTAINED AT 25 MPH WITH OCCASIONAL GUSTS TO NEAR 40 MPH...COMBINED WITH PLENTIFUL VERY DRY FUELS AND THE RECENT OBSERVED RATE OF FIRE SPREAD...THE FIRE DANGER WILL BE VERY HIGH AND WILL WARRANT A RED FLAG WARNING BASED UPON THE POTENTIAL IMPACTS OF THE AFOREMENTIONED CONDITIONS. FOR MONDAY...WEST-NORTHWEST WINDS SUSTAINED TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE. WILL HOLD OFF ON A FIRE WEATHER WATCH AS LIGHT PRECIPITATION MAY BE POSSIBLE MONDAY AFTERNOON ACROSS SOUTHWEST NORTH DAKOTA. THAT SAID...THE DRY FUELS AND WINDS WILL YIELD A VERY HIGH FIRE DANGER. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR NDZ040-041-043-044. && SHORT TERM/FIRE WEATHER...PJA LONG TERM/AVIATION...JPM
Hazardous weather outlook, Nov 13, 3:36 AM MST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 436 AM CST SUN NOV 13 2011 NDZ001-002-009-010-017>020-031>035-042-045-046-050-051-141045- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- MCINTOSH-DICKEY- 436 AM CST SUN NOV 13 2011 /336 AM MST SUN NOV 13 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ040-041-043-044-141045- SLOPE-HETTINGER-BOWMAN-ADAMS- 336 AM MST SUN NOV 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF VERY DRY VEGETATION AND STRONG WESTERLY WINDS WILL YIELD VERY HIGH FIRE DANGER AND A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON ACROSS FAR SOUTHWEST NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WEST-NORTHWEST WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ON MONDAY ACROSS SOUTHWEST NORTH DAKOTA. THE STRONG WINDS AND DRY FUELS WILL YIELD VERY HIGH FIRE DANGER ONCE AGAIN ON MONDAY ACROSS FAR SOUTHWESTERN NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003>005-011>013-021>023-025-036-037-047-048-141045- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN- WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE- 436 AM CST SUN NOV 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT PATCHY FREEZING DRIZZLE IS POSSIBLE THIS MORNING ACROSS NORTH CENTRAL NORTH DAKOTA THROUGH THE JAMES RIVER VALLEY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AYD
Nearby
Red Flag Warnings in North Dakota, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.